# SDR COMA9760083

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2612 · Fire Detection
- Part: Fire Controller
- Part number: 47259701
- Condition: Failed
- Location: E/E Compt
- Part time: 6,342 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE CAUTION MESSAGE ACTIVATED REPEATEDLY DURING CLIMBOUT.  AIRCRAFT RETURNED TO THE FIELD.
